Curvature tensors on some five - dimensional almost contact B-metric manifolds (with M. Manev)


Накова, Галя (2003) Curvature tensors on some five - dimensional almost contact B-metric manifolds (with M. Manev) 32 Spring Conference of the Union of Bulgarian Mathematicians, Sunny Beach, 192 - 197


 In this paper 5-dimensional almost contact B-metric manifolds of two basic classes are considered. It is proved that every manifold from these classes is with point-wise constant sectional curvatures. It is studied the curvature tensor of the manifolds of these two classes and some their curvature characteristics are given.
  Статия
 Almost contact manifold, B-metric, curvature tensor


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1663
 Галя Накова

1. M. Manev, M. Ivanova, Almost contact B-metric manifolds with curvature tensors of Kähler type, Plovdiv Univ. Sci. Works – Math., vol. 39, no. 3 (2012); ISSN 0204-5249

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/